# SDR UPS99830506

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DENT IN NR 1 ENGINE OUTBOARD THRUST REVERSER AT 4 O'CLOCK POSITION REF D175215.  INSTALLED REPAIR DOUBLER PER CFM MM 78-30-00.
